# SDR SWIA201335199

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 25,216 hours, 22,843 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR WHEN APU IS RUNNING.  FLT 2972 REPLACED O-RINGS ON APU FUEL SOLENOID.  RAN APU LEAK & OPERATIONS CHECKED GOOD.
